# SDR REXA2022120102630

- Difficulty date: November 13, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 20,518 hours, 15,152 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, L/H AFT DRAG ANGLE IS CRACKED.	REPLACED AFT L/H VERT DRAG ANGLE IAW CRJ-900-SRM-51-42-13-001-001-A01, 51-42-22-001-001-A01 AND 51-42-21-001-001-A01.
